MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000484471

Медицинская библиотека · Case reports in dermatology · 2017

Fenofibrate-Induced Lichenoid Drug Eruption: A Rare Culprit.

Mohammed Fayeza, Wally Laura L, Karaban Jeffrey E, Reddy Vijaya B, Lertratanakul Yongsuk

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A lichenoid drug eruption is a rare side effect which can occur following the administration of several different medications. Here we describe a unique case of fenofibrate as the causative agent of a lichenoid drug eruption. This case highlights a rare and clinically significant dermatologic side effect of fenofibrate. In addition, we report a potential familial association which underscores the potential for underlying genetic mechanisms to be contributory to lichenoid drug eruptions. A reminder of the physical characteristics of lichen planus, knowledge of the temporal relation between administration of medications and a lichenoid drug eruption, recognition of the effect of UV exposure on lichenoid drug eruptions, and realization for the potential of symptoms to persist despite discontinuation of an offending agent can aid practitioners in promptly diagnosing lichenoid drug eruptions and initiating appropriate therapy.

Для цитирования: Mohammed Fayeza, Wally Laura L, Karaban Jeffrey E, Reddy Vijaya B, Lertratanakul Yongsuk. Fenofibrate-Induced Lichenoid Drug Eruption: A Rare Culprit.. Case reports in dermatology. 2017. DOI: 10.1159/000484471.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.